# SDR ASAA0280236

- Difficulty date: July 26, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N949AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53022
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING PREFLIGHT CHECK, EMERGENCY TRACK LIGHTING WAS INOPERATIVE IN FORWARD CABIN.  REPAIRED FLOOR TRACK LIGHTING.  LIGHTS THEN OPERATED PROPERLY.  (M)
